It is currently Wed Aug 23, 2017 7:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 

Have you experienced an elavation in your mood from Sub?
YES 58%  58%  [ 7 ]
NO 42%  42%  [ 5 ]
Total votes : 12
Author Message
 Post subject: Sub as an antidepressant
PostPosted: Mon Sep 19, 2011 11:14 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Aug 28, 2011 2:44 am
Posts: 88
Location: NWNJ
So far I am loving the Sub.Just completed my first month.Now that I am stable at my correct dose,I have to say I feel great! I do have some annoying side effects.The ones that stand out are sweating and joint pain and swelling,mainly in my hands.

I have tried a couple anti depressants in the past in hopes that they would help me not want to use,namely Wellbutrin and Pristiq.They did absolutely nothing for me and the Pristiq was hell getting off of.

I am having thoughts and feelings,just ordinary stuff,that I havent felt in a long long time.Not even when I was using and thought I was happy.I am now optimistic and look forward to things.Even simple things,like hanging out with my hub and kids watching TV or whatever.The other day after the kids went off to school,I tore my house apart cleaning,shampooing carpet etc..It was like the best day.I totally enjoyed it and didnt have thoughts of guilt that I am a loser and should be at a "real" job etc...I have always worked out of the house and for the last 6 years have been seeing clients at home but always had that nagging guilt that Im not good enough and I should be at a real job etc...Well,I dont feel that anymore.Im pretty content for the first time in years and not to mention free from my addictive thoughts and behaviors that would plague me 24-7.I know the reason I feel the way I do is directly related to the Sub.I have always said that they should prescribe opiates off lable for anti depressant and mood elevating reasons but of course you would build a tolerance and it would all go down hill.I feel with Sub you get those benefits and you dont build tolerance or crave more and more of it.Anyone else feel the same?

_________________
I just want to get the monkey off of my back for good!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 19, 2011 3:04 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sat Jul 23, 2011 9:55 am
Posts: 252
Location: Over the Rainbow

I voted "yes," because, in my 7+ years of being on subs,
I have noticed an improvement in my mood.
I also have noticed considerable mood stabilization, as well.

My sub doctor also seems to believe that subs help with his patients' mood,
because he has told me this, and has asked me "How much is Suboxone
helping your depression?" I tell him that it is helping about 50%.
(I am currently on 4 mg a day.)

-ex-

_________________
"-"


Top
 Profile  
 
 Post subject:
PostPosted: Mon Sep 19, 2011 11:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
I didn't vote because my answer is yes and then no. In the 1st month or so I felt a huge improvement in my mood, I felt happy and like I could conquer the world. Then slowly but surely I felt that old familiar feeling coming back. I became unmotivated and again depressed. Looking back I think I felt so great because of the positive step I took and how much better I felt, I guess it was my "honeymoon" period. When I told my Dr. I was depressed and unmotivated once again he upped my Lexapro to 20mg a day and after about a week I noticed my depresson lift, my drive and love of life came back. Since changing my Lexapro dose about 3 months ago I have felt pretty damn good. I suppose Sub could be playing a role in it but I think for me it is mainly the Lexapro.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Sep 20, 2011 1:27 pm 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
Hi melgim". i have been on subs over 17 months. the normal good feelings had gone down. but i do feel it helping some depression? breezy-ann". you are feeling alot better with uping your lexapro dose from 10 to 20mg?
i started on 10 mg lexapro about 2 month ago. and not sure if it's the sub or lexapro or nuvigil. i have been feeling some what better but just not sure. next week my doc wants to raze me to 20mg. but i'm not sure becouse i feel like i'm loosing some memory? doo you no if the lexapro makes you get more sleep?i'm a little optimistic about the lexapro?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group